# SDR SWAA2024091925954

- Difficulty date: August 14, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 19 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2024-504265<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 3 AND STEP 4. DIGITAL CALIPER P/N 500-196-30; S/N B21138031; DUE DATE 17-APR-25 WAS USED ON STEP 3;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210136503; DUE DATE: 24-JUL-25.;[03] PERFORMED PERMANENT REPAIR CATEGORY A ON INSPAR RIB 120.30 AT 19 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER. IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4  SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED PERMANENT REPAIR CATEGORY A ON INSPAR RIB 120.30 AT 19 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER. IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4   SEE INDIVIDUAL SIGN OFF BELOW  CERTIFIED AS RII
